Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 67, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 21, 2007, 5:55 PM EDT for Berkshire County, Massachusetts. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 5:55 PM EDT (21:55 UTC)
- Expired
- Jun 21, 2007, 7:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Berkshire County, MA
The radar
The Albany radar (KENX), 78 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:30 PM EDT | TSTM WND DMG | Great Barrington, MA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 212156 SVRALY MAC003-212300- /O.NEW.KALY.SV.W.0067.070621T2155Z-070621T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 555 PM EDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS... * UNTIL 700 PM EDT * AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOUSATONIC...OR ABOUT 7 MILES NORTHWEST OF GREAT BARRINGTON...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HOUSATONIC AND GREAT BARRINGTON BY 605 PM... LEE BY 615 PM... 7 MILES NORTH OF SANDISFIELD BY 635 PM... OTIS BY 640 PM... LAT...LON 4236 7353 4219 7358 4202 7281 4228 7273 $$ WASULA/FRUGIS
1 follow-up statement
000
WWUS51 KALY 212233
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
632 PM EDT THU JUN 21 2007
MAC003-212300-
/O.CON.KALY.SV.W.0067.000000T0000Z-070621T2300Z/
BERKSHIRE MA-
632 PM EDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN BERKSHIRE COUNTY...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SANDISFIELD...OR ABOUT 12 MILES SOUTHEAST OF GREAT
BARRINGTON...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS FROM THIS STORM KNOCKED DOWN A TREE NEAR SHEFFIELD.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROOSTERVILLE...NEW BOSTON...MCCLAVEVILLE AND 7 MILES SOUTH OF
EAST OTIS BY 640 PM...
LAT...LON 4236 7353 4219 7358 4200 7322 4202 7281
4228 7273
$$
WASULA/FRUGISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:02 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 21, 3:02 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 302 PM EDT THU JUN 21 2007 .SYNOPSIS... A COLD FRONT...ALONG WITH SHOWERS AND THUNDERSTORMS... WILL PASS FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA THIS EVENING. THE ASSOCIATED UPPER LEVEL TROUGH OF LOW PRESSURE WILL REMAIN OVER OUR REGION FOR FRIDAY...CONTINUING THE THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS. A COOL AREA OF HIGH PRESSURE WILL MOVE ACROSS THE REGION FOR SATURDAY...BEFORE ANOTHER WEAK COLD FRONT BRINGS A RENEWED CHANCE OF SHOWERS AND THUNDERSTORMS FOR SUNDAY. EARLY NEXT WEEK...A WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION...ALLOWING WARMER TEMPERATURES TO RETURN BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... PSEUDO WARM FRONT WAS PROGRESSING THROUGH THE CAPITAL DISTRICT EARLY THIS AFTERNOON WITH SOME ELEVATED SHOWERS/THUNDERSTORMS. FURTHER UPSTREAM IS A RATHER PRONOUNCED COLD FRONT PROGRESSING ACROSS ONTARIO WITH SATELLITE DERIVED 300MB WINDS NEAR 100KTS COMING ACROSS THIS FRONT. HOURLY MESOSCALE ANALYSIS WINDOW FROM SPC AND LOCAL MSAS/LAPS DATA DO SUPPORT MUCAPES BETWEEN 1000-1500 J/KG WITH LI/S -4C TO -8C. EFFECTIVE BULK SHEAR WAS BETWEEN 40-50KTS SO IT SEEMS THIS IN AN ENVIRONMENT OF LOW CAPE AND HIGH SHEAR. USUALLY THIS RESULTS IN FAST MOVING SEGMENTS WITH POTENTIAL FOR SUPERCELL STRUCTURES...SPLITTING CELLS...LENDING TO HAIL AND WIND DAMAGE. MAGLENTA EQUATION SUPPORTS MAJOR SEVERE WHICH SUPPORTS THE LATEST THOUGHTS FROM SPC REGARDING SWOMCD #1235. LATEST RUC FORECAST BRINGS THIS COLD FRONT INTO THE WESTERN PORTIONS OF THE CWA 20-21Z...THEN EXITS THE EASTERN COUNTIES BETWEEN 00-01Z. SO WILL CONTINUE TO HIGHLIGHT THE SEVERE POTENTIAL AND COLLABORATE WITH SPC FOR A POTENTIAL WATCH. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/... COLD ADVECTION AND STRONG NORTHWEST FLOW REGIME BECOMES THE MAIN FORECAST ISSUE THROUGH FRIDAY NIGHT. ANOTHER SHORT WAVE PROGGED TO DIVE SOUTHEAST FRIDAY AFTERNOON COULD PRODUCE ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS...WITH THE HIGHER PROBABILITIES ACROSS THE HIGHER ELEVATIONS ALONG AND NORTH OF THE MOHAWK VALLEY. WITH WET BULB ZERO HEIGHTS RATHER LOW FOR THIS TIME OF THE YEAR...AVERAGING AROUND 4000 FEET...AND COLDER 500MB TEMPS JUST TO THE NORTHEAST OF ALBANY WHICH COINCIDES WITH THE HEALTHIER LAPSE RATES...HAIL BECOMES A CONCERN WITH ANY CONVECTION THAT DEVELOPS. WITH THE UNSEASONABLY COOLER AIR MASS ADVECTING INTO THE REGION...HIGH TEMPERATURES WILL BE RATHER COOL WITH HIGHS A GOOD 5-10 DEGREES BELOW NORMAL. ANY RESIDUAL CONVECTION FRIDAY EVENING WILL QUICKLY SUBSIDE BY SUNSET WITH A CLEARING TREND EXPECTED TO THE SKY COVER. THIS WILL SET THE STAGE FOR A CHILLY NIGHT ACROSS THE REGION WITH SOME FROST EXPECTED IN THE HIGHER ELEVATIONS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... THE START TO THIS WEEKEND WILL BE RATHER CHILLY WITH THIS NORTHWEST FLOW REGIME WITH ANOTHER FAST MOVING COLD FRONT EXPECTED TO ARRIVE ON SUNDAY. THEN A RATHER STRONG BAROCLINIC FRONT SETS UP ACROSS THE WESTERN AND SOUTHERN PORTIONS OF THE STATE WITH THE WARM FRONT LIFTING NORTHEAST EARLY NEXT WEEK. WITH SEVERAL CONVECTIVE ELEMENTS IN THE MODEL FIELDS...IT SEEMS WE ARE SETTING THE STAGE FOR MCS DEVELOPMENT THAT COULD IMPACT THE REGION THROUGH MOST OF NEXT WEEK. SO THE CHANCE FOR CONVECTION REMAINS IN THE FORECAST/GRIDS AT THIS TIME. && AVIATION /20Z THURSDAY THROUGH TUESDAY/... A ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS HAVE ALREADY MOVED ACROSS OUR TERMINALS. WHILE NOT LOOKING ALL THAT IMPRESSIVE ON RADAR OR SATELLITE UPSTREAM AT THE MOMENT...SEVERE PARAMETERS MIGHT BE COMING TOGETHER TO WARRANT A SEVERE THUNDERSTORM WATCH LATER ON. AS OF THIS WRITING...NOTHING HAS BEEN ISSUED QUITE YET. WE STILL FEEL THAT ANY STORMS THAT DO DEVELOP...WOULD BE SCATTERED TO WIDELY SCATTERED AND THEREFORE STILL NOTHING MORE THAN THE CB/SHRA IN THE TAF. BEST BE ADVISED KEEP IN TUNE WITH THE AVIATION WEATHER SECTION FOR QUICK UPDATES AND CHANGES IN OUR THINKING. AFTER THE DISTURBANCE CLEARS LATER THIS EVENING...A GUSTY NW WIND WILL KICK UP AVERAGING AROUND 12 KTS...GUSTING TO 20 BEFORE BACKING OFF LATER OVERNIGHT. WE THINK ENOUGH OF A BREEZE WILL PERSIST TO PRECLUDE THE FORMATION OF ANY FOG SO VFR ALL THE WAY. GUSTY WINDS WILL PICK UP AGAIN SHORTLY AFTER SUNRISE ON FRIDAY ALONG WITH THE FORMATION OF STRATO-CU UNDERNEATH OF COLD POOL OF AIR. ANOTHER DISTURBANCE COULD TRIGGER MORE ISOLATED SHOWERS AND STORMS BUT CERTAINLY NOT ENOUGH TO PLACE IN TAFS RIGHT NOW. OUTLOOK... SAT...VFR. ISOLD SHRA AT NIGHT. SUN...VFR. SCT SHRA/TSRA POSSIBLE. MON...VFR. ISOLD SHRA/TSRA POSSIBLE. TUE...VFR. && .FIRE WEATHER... WIDELY SCATTERED SHOWERS AND STORMS ARE EXPECTED THROUGH EARLY EVENING...WITH SOME OF THESE CAPABLE OF PRODUCING SMALL HAIL AND STRONG GUSTY WIND. THE ACTIVITY WILL DIMINISH AFTER DARK AND THEN WE WILL BE LEFT WITH A RATHER BREEZY NIGHT. A WEST TO NORTHWEST WIND WILL INCREASE TO 10 TO 20 MPH. WE EXPECT MOST PLACES TO HOLD ONTO A BREEZE ALL NIGHT LONG...AT LEAST 5 TO 10 MPH. THIS SHOULD PREVENT THE FORMATION OF MOST DEW DESPITE NEARLY FULL RECOVERY RATES OF RH 80 TO 90 PERCENT. A GUSTY BREEZY DAY IS ON TAP FOR FRIDAY WITH SUN AND CLOUDS MIXED AND THE OUTSIDE CHANCE FOR A ROGUE SHOWER OR STORM DURING THE AFTERNOON. A NORTHWEST WIND WILL AVERAGE 15 TO 25 MPH...WITH GUSTS TO OVER 30 MPH POSSIBLE. A CLEAR TO PARTY CLOUDY AND CHILLY NIGHT IS EXPECTED FRIDAY NIGHT WITH THE WIND DIMINISHING TO LIGHT LATE. SOME LIGHT DEW IS EXPECTED AS RECOVERY RATES APPROACH 100 PERCENT. DRY WEATHER ON SATURDAY...CHANCES FOR SHOWERS AGAIN LATE SUNDAY AS ANOTHER COLD FRONT HEADS OUR WAY. && .HYDROLOGY... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH AFTERNOON AND EVENING...WITH BEST COVERAGE ACROSS NORTHERN BASINS. HOWEVER...LIMITED MOISTURE AVAILABILITY...AND FAST MOVEMENT OF ANY PRECIPITATION CORES SHOULD LIMIT RAINFALL AMOUNTS TO BETWEEN 0.10 AND 0.25...WITH PERHAPS AN ISOLATED AMOUNT UP TO 0.30-0.50. THESE AMOUNTS SHOULD HAVE NEGLIGIBLE EFFECTS ON RIVERS/STREAMS. ISOLATED SHOWERS ARE ALSO POSSIBLE FRI AFTERNOON...BUT AGAIN...LIMITING FACTORS SUCH AS SCARCE MOISTURE AVAILABILITY AND FAST MOVEMENT SHOULD KEEP ANY AMOUNTS UNDER 0.10-0.25. NEXT THREAT FOR SHOWERS APPEARS TO BE LATE SAT NIGHT INTO SUNDAY...WITH EXPECTED COVERAGE TO REMAIN SCATTERED...AND THUS LIMITED HYDROLOGICAL IMPACTS. BOTTOM LINE...NO REAL HYDRO PROBLEMS ARE EXPECTED THROUGH THE PERIOD. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI. NY...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI. MA...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI. VT...SEVERE THUNDERSTORM WATCH #435 IN EFFECT UNTIL 02Z FRI. && SYNOPSIS...FRUGIS NEAR TERM...BGM SHORT TERM...BGM LONG TERM...BGM AVIATION...HWJIV HYDROLOGY...HWJIV FIRE WX...HWJIV FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 21, 3:00 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 300 PM EDT THU JUN 21 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-221100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 300 PM EDT THU JUN 21 2007 ...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AHEAD OF A TROUGH OF LOW PRESSURE. WHILE THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...THEY MAY PRODUCE SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NECESSARY ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND PRIOR TO 10 PM. PLEASE SEND REPORTS OF LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...WINDS IN EXCESS OF 58 MPH...OR WIND DAMAGE BRINGING DOWN POWER LINES...LARGE TREE LIMBS AND TREES VIA THE SPOTTER REPORT FROM THE WEB PAGE...NYSPIN ...OR THE 1 800 SPOTTER NUMBERS. TAW FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Jun 21, 3:20 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 320 PM EDT THU JUN 21 2007 NYZ065-066-211945- WESTERN DUTCHESS NY-EASTERN DUTCHESS NY- 320 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN DUTCHESS COUNTY... AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH. THIS STORM WAS LOCATED NEAR PLEASANT VALLEY...OR ABOUT 7 MILES NORTHEAST OF POUGHKEEPSIE...AND MOVING SOUTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR... MILLBROOK BY 325 PM EDT 7 MILES SOUTHWEST OF DOVER PLAINS BY 335 PM EDT WINGDALE BY 340 PM EDT PAWLING BY 345 PM EDT RAINFALL WITH THIS STORM COULD REACH A QUARTER INCH OR A LITTLE HIGHER...CAPABLE OF PRODUCING PONDING OF WATER ON ROADWAYS. HWJIV
Special weather statement, Jun 21, 5:12 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 512 PM EDT THU JUN 21 2007 NYZ043-212145- NORTHERN WASHINGTON NY- 512 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN WASHINGTON COUNTY... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF COMSTOCK...OR ABOUT 9 MILES NORTHEAST OF LAKE GEORGE VILLAGE...AND MOVING SOUTHEAST AT 30 MPH. RAINFALL WITH THIS STORM WILL BE AROUND A QUARTER OF AN INCH. OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO HARTFORD...WHITEHALL AND GRANVILLE. HWJIV
Special weather statement, Jun 21, 5:15 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 515 PM EDT THU JUN 21 2007 NYZ032-033-082-212145- HAMILTON NY-NORTHERN HERKIMER NY-NORTHERN FULTON NY- 515 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN HAMILTON...HERKIMER AND FULTON COUNTIES... AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR NOBLEBORO...OR ABOUT 13 MILES NORTHEAST OF HINCKLEY...AND MOVING SOUTHEAST AT 30 MPH. OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO WILMURT CORNERS... WILMURT...SHAKER PLACE...POWLEY PLACE...OREGON...MOREHOUSEVILLE... KNAPPVILLE...CLOCKMILL CORNERS...CANADA LAKE...AVERYS PLACE... ARIETTA...HOFFMEISTER AND MOUNTAIN HOME. RAINFALL AMOUNT WITH THIS STORM WILL BE AROUND A QUARTER OF AN INCH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 10 PM. HWJIV
Special weather statement, Jun 21, 5:21 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 521 PM EDT THU JUN 21 2007 NYZ053-060-061-212200- EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-WESTERN RENSSELAER NY- 521 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN NORTHERN COLUMBIA AND SOUTHWESTERN RENSSELAER COUNTIES... AT 518 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF CASTLETON-ON-HUDSON...OR ABOUT 10 MILES SOUTH OF DELMAR...AND MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... VALATIE...KINDERHOOK AND 8 MILES SOUTHWEST OF NASSAU BY 535 PM... CHATHAM BY 545 PM... AUSTERLITZ BY 555 PM... WASULA/FRUGIS
Special weather statement, Jun 21, 5:34 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 534 PM EDT THU JUN 21 2007 NYZ032-038-212200- NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- 534 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN HERKIMER COUNTY... AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL. THIS STORM WAS LOCATED NEAR WEST WINFIELD...OR ABOUT 12 MILES SOUTHWEST OF ILION...AND MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHWEST OF SOUTH COLUMBIA AND 7 MILES SOUTHWEST OF SCHUYLER CORNERS BY 540 PM EDT 7 MILES SOUTHWEST OF CULLEN BY 545 PM EDT WARREN BY 550 PM EDT RAINFALL WITH THIS STORM WILL BE AROUND A QUARTER OF AN INCH THROUGH 600 PM. HWJIV
Special weather statement, Jun 21, 5:49 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 549 PM EDT THU JUN 21 2007 NYZ043-084-VTZ013-212215- BENNINGTON VT-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 549 PM EDT THU JUN 21 2007 ...A STRONG THUNDERSTORM IN BENNINGTON AND WASHINGTON COUNTIES... AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS UP TO 40 MPH AND HALF INCH HAIL. EARLIER...A TRAINED WEATHER SPOTTER REPORTED HAIL UP TO HALF AN INCH IN DIAMETER WITH THIS STORM. THIS STORM WAS LOCATED NEAR HARTFORD...OR ABOUT 11 MILES EAST OF HUDSON FALLS...AND MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... DORSET...MANCHESTER CENTER AND 6 MILES NORTH OF MANCHESTER BY 615 PM EDT RAINFALL WITH THIS STORM WILL REACH A QUARTER TO LOCALLY HALF AN INCH THROUGH 620 PM...AND COULD CAUSE PONDING OF WATER ON ROADWAYS.
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.